MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Codes False Positive Result (1227); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable false-positive elecsys toxo igg assay results from the cobas e 801 analytical unit for one patient.The initial result was 50.6 iu/ml (reactive).The first repeat result on another e801 was 13.6 iu/ml.The second repeat result was 12.9 iu/ml.It was not specified which analyzer this result was from.The result of the patient's other sample on (b)(6) 2026 was < 0.180 iu/ml.The result of < 0.180 iu/ml was considered correct based on the patient's medical history.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24899622
Report Number1823260-2026-01462
Device Sequence Number12976567
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028008190
Device Lot Number86676901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale